Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Feeling sick after eating. On birth control. Irregular periods, stomach pain. Negative pregnancy test. Chance of pregnancy?

i get sick to my stomach after eating at times and just out of the blue. And i have been eating a lot more than usual, i am on the birth control shot and my cycle is not normal so i spot a lot. I get sharp pains through my stomach once in a while, and in my privates after intercorse but i took a pregnancy test and it was negative. Is there a chance i could be pregnant?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query,

the fact that you are experiencing irregular periods and spotting and also cramping is a sign of the side effects of the birth control.

it means that your birth control method is not suited for you.

these are not the signs of pregnancy.
but still if you want to be sure,you can undergo a blood test.

i would advise you to consult an OB/GYN to change your birth control method.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor